# SDR UALA2009102603341

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 43,803 hours, 5,215 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 1K THRU 4K, 6AB THRU 8AB, 62ABC THRU 60BC, & 54HJK THRU 60HJ.  REPLACED BATTERY PACKS FOR ALL LOCATIONS, OP CHECK OKAY.
